# SDR YENA2024092401295

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 7,920 hours, 3,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / AFT-MID FUSELAGE / FR 57-58 & STGR 36L-36R / CORROSION - TIME-LIMITED REPAIR; REFERENCES: /1/ AIRBUS REO-500-53-51-189_ /2/ CRC 00161016  /3/ AVIANOR DAMAGE REPORT A49107-1173. DESCRIPTION: DURING CURRENT (08/2024) C1 CHECK ON N3085J (MSN: 55132) @ YMX, AVIANOR REPORTED CORROSION DAMAGE ON THE AFT-MID FUSELAGE @ FR 57-58 & STGR 36L-36R. THE DAMAGE WAS BLENDED OUT AND HFEC INSPECTION CONFIRMED NO CRACK OR CORROSION REMAINING.  SEE DETAILS IN REF /3/, DAMAGE REPORT. AVIANOR CONTACTED AIRBUS FOR REPAIR DISPOSITION VIA REF /2/, CRC, AND AIRBUS PROVIDED REF /1/ REO, REQUIRING A TIME-LIMITED REPAIR EMBODIMENT, CONSISTING OF DAMAGE CUT-OUT, DVI AND LPI INSPECTIONS, FABRICATION OF REPAIR PARTS (DOUBLER, FILLERS, ANGLES, SHIMS, AND A TRIPLER), THE WET INSTALLATION OF ALL PARTS AND FASTENERS, AND THE RE-APPLICATION OF SURFACE FINISH AND CIC APPLICATION.  THIS IS ALL CONTINGENT ON APPLYING BOTH SNIEO’S C00001300-S032 AND C00001300-S033. EC AC24-1114-01 IS ISSUED TO ACCOMPLISH THE TIME-LIMITED REPAIR IAW REO, REF /1/.  EC AC24-1114-02 IS ISSUED TO TRACK THE DUE DATE OF THE PERMANENT REPAIR WHICH IS CURRENTLY PENDING OEM ANALYSIS, DUE WITHIN 12 MONTHS OF THE REPAIR ISSUE DATE (26-AUG-2024). SUBSTANTIATION: THIS TIME-LIMITED REPAIR IS APPROVED PER REF /1/, REO, AND IS CLASSIFIED AS MAJOR. (E/C: AC24-1114-01)
